# SDR AWHA20140218001

- Difficulty date: February 6, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N891FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0221
- Aircraft time: 10,795 hours, 12,448 cycles
- Engine: Pwa PT6A114A
- Engine time: 5,216 hours, 5,602 cycles
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6120 · Propeller Controlling System
- Part: Lever
- Part number: 3012526
- Condition: Misinstalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED A LOSS OF PROP RPM & PROP CONTROL.  IMMEDIATELY CONTACTED ATC & DECLARED AN EMERGENCY.  ATC GAVE DIRECTIONS, WEATHER & CLEARED TO NEAREST AIRPORT.  PILOT REALIZED BECAUSE OF THE WINDS, WOULD BE UNABLE TO MAKE THE AIRPORT.  ALSO, BECAUSE DESCENT WAS FAIRLY SWIFT, WOULD NOT BE ABLE TO CLEAR THE POWER LINES & ELECTED TO GO UNDER THEM.  PERFORMED A SOFT FIELD LANDING & IMMEDIATELY SHUT THE ENG DOWN.  LANDED ACROSS A STREET FROM THE AIRPORT APPROXIMATELY 500 YARDS FROM THE AIRPORT BOUNDARY.  THE PILOT WAS UNINJURED, THERE WAS NO VISIBLE DAMAGE TO THE PLANE OTHER THAN THE TIRES, WHEELS, BRAKES ETC WERE COVERED IN MUD.  INSPECTION OF THE ACFT REVEALED THAT THE PROPELLER BETA BLOCK WAS OUTSIDE THE BETA RING & THE BETA ARM WAS NOT RETAINED BY THE RETAINING PIN, ARM WAS ABOVE PIN NOT SECURED BELOW PIN.  THE ADAS+ SYS WAS DOWN LOADED & IT WAS DETERMINED THAT THE ENG EXPERIENCED AN OVER TORQUE, 2720 LBS TQ, AS A RESULT OF THE PROPELLER ABRUPTLY FEATHERING.  AS A RESULT OF THE OVER TORQUE THE POWER SECTION & PROPELLER WILL REQUIRE INSPECTION.
